| Catalog Number |
7601-03516 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that a yukon polyaxial screw fractured post-operatively.A revision surgery will be performed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.